# SDR 95ZZZX2938

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6773L
- Make and model: Cessna 425
- Aircraft serial: 4250037
- Engine: Pwa PT6A112
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Req Lube
- Location: Rod Ends
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOBBS 115.1.  TT A/F 4861.2.  ON DESCENT, LEFT ENGINE DID NOT RESPOND TO POWER REDUCTION.  TROUBLESHOT, CLEANED, AND LUBRICATED F.C.U., ROD ENDS, AND LINKGAGE.  OPS CHECK OKAY.  FLIGHT CHECK OKAY. ENGINE T.S.O. 1369.7.
